# SDR DCGA2015FA0000622

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N808JH
- Make and model: Hughes 369E
- Aircraft serial: 0577E
- Aircraft time: 11,036 hours, 34,694 cycles
- Engine: Allsn 250C20
- Engine time: 20,505 hours, 4,900 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6887190
- Part serial: CAE821565F
- Condition: Making Metal
- Part time: 20,505 hours, 4,900 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT GOT AN INTERMITTENT ENGINE CHIP LIGHT INDICATION AFTER TAKEOFF AND RETURNED FOR LANDING.  MAINTENANCE FOUND LIGHT EXTINGUISHED BUT FOUND METAL ON UPPER AND LOWER ENGINE CHIP PLUGS. ENGINE WAS REMOVED FROM THE ACFT FOR FURTHER INSPECTION.
